# SDR A6WA200540005

- Difficulty date: December 29, 2004
- Submitted: January 25, 2005
- Operation: Air carrier
- Aircraft: N411ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7569
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT WING LOWER PLANK FUEL TANK ACCESS DOOR CUTOUT AT WS 163 HAS MINOR FRETTING ON FAYING SURFACE.  LESS THAN .008 INCH DEEP.  PERFORMED A MAJOR REPAIR BY REMOVING FRETTING IAW BOMBARDIER, INC REO 601R-57-21-030 REV D.  (M)
